Citation: Leanne. "Years of Use Leads to Paranoia and Issues: An Experience with Amphetamines (Adderall) (exp43272)". Erowid.org. Jan 22, 2019. erowid.org/exp/43272
Adderall : ADD
I was on Adderall for 3 1/2 years to help with my ADD. Yea, at first its was good. Then next thing I new I weighed 102lbs. Toward the end of my 3 1/2 years on Adderall I began getting hallucinations. I would see dark figures, shadows, feel as if I was being watched all the time. It was horrible. At one point I had to sleep with my mom for over 6 months because my paranoia was so bad. Of course my doc wanted me to jus keep taking it, he said I will be fine in a few days. Yea right. When I turned18 I told my doc I was done with Adderall and all medication for my ADD. Now, a year later I am beginning to see things again, I get really paranoid for no reason and I hear footsteps in my house. Basically, I am still having the same hallucinations I had when I was on the drug. I also know of 2 other people who were long time Adderall users and are still getting the 'side effects from it.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.